# SDR COMA0660741

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 9,718 hours, 7,917 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 6015091019
- Part serial: 020354
- Condition: Faulty
- Location: E&E Bay
- Part time: 9,558 hours, 7,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5314 - NR 1 AND NR 2 ENGINE VIBRATION GAUGES INOP, RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  REPLACED SIGNAL CONDITIONER.  NO FURTHER DEFECTS.
